Delocalization and Continuous Spectrum for Ultrametric Random Operators

Per von Soosten, Simone Warzel

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


This paper studies the delocalized regime of an ultrametric random operator whose independent entries have variances decaying in a suitable hierarchical metric on N. When the decay rate of the off-diagonal variances is sufficiently slow, we prove that the spectral measures are uniformly θ-Hölder continuous for all θ∈ (0 , 1). In finite volumes, we prove that the corresponding ultrametric random matrices have completely extended eigenfunctions and that the local eigenvalue statistics converge in the Wigner–Dyson–Mehta universality class.

Original languageEnglish
Pages (from-to)2877-2898
Number of pages22
JournalAnnales Henri Poincare
Issue number9
StatePublished - 1 Sep 2019


Dive into the research topics of 'Delocalization and Continuous Spectrum for Ultrametric Random Operators'. Together they form a unique fingerprint.

Cite this